# SDR BTA2007F00000

- Difficulty date: April 5, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N86VP
- Make and model: Cessna 650
- Aircraft serial: 6500089
- Engine: Garrtt TFE731*
- System (JASC): 2612 · Fire Detection
- Part: Unknown
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LIGHT CAME ON DURING CLIMBOUT, RETARDED THROTTLE LIGHT WENT OUT, ADVANCED THROTTLE LIGHT CAME BACK ON AND LANDED.  PERFORMED LEAK CHECKS WITH COWLING OPEN, RAN AT FULL POWER FOR 10 MINUTES, COULD NOT DUPLICATE PROBLEM.  FLEW AIRCRAFT BACK TO HOME BASE FOR FURTHER TROUBLESHOOTING.  PROBLEM DID NOT REPEAT ON RETURN FLIGHT.  CAUSE UNKNOWN AT THIS TIME.  WHEN IDENTIFIED, A FOLLOW UP REPORT WILL BE SUBMITTED.  (K)
